# SDR DALA2022122808432

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,440 hours, 30,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOARDING DOOR CLOSING LATCH WILL NOT FULLY STOW FROM OUTSIDE. CANNOT ARM DOOR FROM INSIDE.  MADE MINOR ADJUSTMENT TO DOOR LOCKING MECHANISM IAW AMM 52-11.
